Sign in to follow this  
Followers 0
enjoytheride

Hydroxychloroquin and Vitamin D

2 posts in this topic

I saw an endrocrine specialist this week due to my continuing high Parathyroid levels and bone loss. He mentioned that Hydroxychloroquin can interfere with Vitamin D absorbtion and, consequently, reduce hypocalcemia. This was not my problem as I have just started taking the medication and had the bone and Vitamin D problem for a long time.

I did notice that when I first started the hydroxychloroquin, my jionts started hurting in a way I have previously identified with low Vitamin D levels. Gradually this pain got better over the couple of months since I started.

Has anyone experienced problems with low Vitamin D levels while on thei medication? If so, was there anything to be done about it?

Share this post


Link to post
Share on other sites

Hi,

I've been on Hydroxychloroquin for 10 years, and it's never interfered with my Vita D levels. My doctor has checked my Vita D level, but not because he was worried the Hydroxychloroquin would interfere. You might want to run this by your provider.


Warm and gentle hugs,

 

Pamela

ISN Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0